# SDR HYIA20230321002

- Difficulty date: February 6, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N566CA
- Make and model: Tecnam P2012
- Aircraft serial: 009US
- Aircraft time: 1,852 hours, 2,077 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Hinge
- Part number: 21255101006000
- Condition: Worn
- Location: Zone 300
- Part time: 1,852 hours, 2,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION, EXCESSIVE RADIAL END PLAY WAS NOTED IN THE AFT ATTACH BEARINGS (HINGE ASSY.) FOR THE HORIZONTAL STABILIZER PN: 212-55-10-1006-000. THESE ATTACH BEARING ASSEMBLIES WILL BE REMOVED AND REPLACED USING NEW PARTS.
